MathSciNet Relay Station
MathSciNet bibliographic data
MR2014303 (2004m:47162) 47L10 (47B47 47B49)
Lu, Fangyan; Li, Pengtong Algebraic isomorphisms and Jordan derivations of $\scr J$-subspace lattice algebras. Studia Math. 158 (2003), no. 3, 287–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement